# SDR HALA2018121700658

- Difficulty date: December 16, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 19,057 hours, 2,983 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AFTER LANDING & ENG NR 2 SHUTDOWN ENG NR 2 OIL CHIP DETECTED. ADVISED BY CREW FAULT WENT AWAY SHORTLY AFTER. PERFORMED BITE TEST ON CHANNEL A. NO FAULTS. NO HISTORY. CHANNEL B NO FAULTS NO HISTORY. CHECKED ENG NR 2 CHIP DETECTOR, NO METAL FOUND AT THIS TIME. PERFORMED EMCD TEST PER TSM 79-20-00-810-822. OPS CHK NML. A/C OK FOR SVC.
